I had an attack after taking Fenugreek tablets and other pills, please advise?
I’m a 49 year old born male who for over 30 years has believed I was born in the wrong body. After a few purges of clothes I have started buying clothes and appx 1 month ago started buying moisturising cream (olay) and had and nail cream (elizabeth arden) and started using them.
I also bought Natures own Fenugreek tablets, Cenovis Women’s Hair, Skin & Nails tablets and Cenovis Prostrate Health Saw Palmetto 3200 tablets
I had read that these herbs assist in the development and growth of breasts and I felt I needed to do that.
After 3 weeks I noticed I was getting an occasional headache and having some blackhead pimple breakouts on my chest, neck and face. I stopped taking the tablets and using the creams last Friday and have had more breakouts and have had some severe headaches. My left breasts is slightly bigger but my right remains unchanged.
On Monday night I had a dream about speaking to my elderly mother about transitioning(as the reaction from my family has been the thing that has stopped me doing anything due to their religious & homophobic views)when I woke up in the morning and went to the bathroom I had an attack. I saw myself in the mirror, froze, started crying uncontrollably and then tried to find a knife to remove my penis as I hate it and always have. There were no knives in bathroom and when i left the bathroom to go to kitchen to get one i just fell in a heap on the floor of the bedroom crying and I didn’t go any further with that (I can say now thankfully, as I don’t want to self harm).
Would the combination of tablets and removing myself from them have contributed to this episode and do the tablets or the creams account for the pimple breakouts?
I’d like to continue taking the tablets and I feel I have to transition to be happy but am concerned that these may not be the best thing if it would cause future episodes like this. Are these tablets safe to continue ad would the creams be causing the breakouts, if so what should i do?
thanks for your help